Alert archive / Indiana / River Flood Warnings in 2026

River Flood Warning 2, NWS Indianapolis, IN

February 20, 2026Johnson County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 20, 2026, 2:50 AM EST for Johnson County, Indiana. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Feb 20, 2026, 2:50 AM EST (07:50 UTC)
Expired
Feb 20, 2026, 7:52 AM EST
In force
5 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Johnson County, IN

The radar

The Indianapolis radar (KIND), 39 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Youngs Creek at Amity (AMTI3). The gauge peaked at 7.14 ft at Feb 20, 2026, 5:00 AM EST.

actionminormoderate51002/2002/21
Action stage
5 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03362000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

435 
WGUS43 KIND 200750
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
250 AM EST Fri Feb 20 2026

...The National Weather Service in Indianapolis IN has issued a 
Flood Warning for the following stream in Indiana...

  Youngs Creek at Amity.

.Rainfall amounts of up to 1.5 inches fell Thursday evening which is 
leading to rises along area rivers and streams. Brief minor flooding 
is expected along Youngs Creek at Amity with crests around 0.25 feet 
above flood stage later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/ind.

The next statement should be issued this afternoon by around 330 PM 
EST.

&&

INC081-202030-
/O.NEW.KIND.FL.W.0002.260220T0750Z-260220T2016Z/
/AMTI3.1.ER.260220T0743Z.260220T1100Z.260220T1415Z.NO/
250 AM EST Fri Feb 20 2026

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Youngs Creek at Amity.

* WHEN...From early this morning to late this afternoon.

* IMPACTS...At 7.0 feet, Youngs Creek at flood stage.  Most low 
  areas along creek are flooded.   Approaches to CR 400S bridge over 
  Youngs Creek begin to flood.

* ADDITIONAL DETAILS...
  - At 2:15 AM EST Friday the stage was 6.9 feet.
  - Forecast...The river is expected to rise to a crest of 7.3
    feet this morning. It will then fall below flood stage late
    this morning.
  - Flood stage is 7.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3945 8602 3943 8599 3938 8598 3937 8602
      3942 8602 3945 8605


$$

AW
1 follow-up statement
921 
WGUS83 KIND 201252
FLSIND

Flood Statement
National Weather Service Indianapolis IN
752 AM EST Fri Feb 20 2026

...The Flood Warning is cancelled for the following rivers in 
Indiana...

  Youngs Creek at Amity.

.Flooding at Youngs Creek at Amity has come to an end.

INC081-201400-
/O.CAN.KIND.FL.W.0002.000000T0000Z-260220T1252Z/
/AMTI3.1.ER.260220T0743Z.260220T1030Z.260220T1133Z.NO/
752 AM EST Fri Feb 20 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Youngs Creek at Amity.

* ADDITIONAL DETAILS...
  - At 7:15 AM EST Friday the stage was 6.9 feet.
  - Forecast...The river is expected to fall and remain below
    flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3945 8602 3943 8599 3938 8598 3937 8602
      3942 8602 3945 8605


$$

KF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 20, 2:16 AM EST, 34 minutes earlier. Its key messages:

  • Strong wind gusts up to 40 mph through mid afternoon.
  • Steady or slowly falling temperatures in the 30s today.
  • Colder for the weekend, with scattered light snow possible Sunday.
  • Dry weather returns for the start of the next work week.
Area forecast discussion, Feb 20, 2:16 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
216 AM EST Fri Feb 20 2026

.KEY MESSAGES...

- Strong wind gusts up to 40 mph through mid afternoon.

- Steady or slowly falling temperatures in the 30s today.

- Colder for the weekend, with scattered light snow possible Sunday.

- Dry weather returns for the start of the next work week.

&&

.SHORT TERM (Today and tonight)...
Issued at 215 AM EST Fri Feb 20 2026

Surface analysis early this morning shows deep low pressure over
western Illinois. A cold front extended from the low across eastern
Illinois, then turning south to southern IL and eastern Arkansas.
GOES19 shows clouds and convection ahead of the front over Central
Indiana, however precipitation was weakening and becoming more
scattered as it quickly exited east. Clear skies were found over IL
within a dry slot while more cold air advection stratus was found
over MO and IA. Water vapor shows a deep upper low over SW Ontario
while a secondary upper low was found over IA. Water vapor shows
subsidence over IL working ahead of this low over IL and MO.

An windy weather day is in store today. The upper low over IA is
expected to progress across the Great Lakes today, deepening in the
process. Accompanying the low, a strong LLJ in excess of 50 knts is
expected to pass across Indiana thus morning before exiting this
afternoon. No precipitation will be expected with this feature as
strong subsidence will be in place across the state and forecast
soundings show a dry column through the day. Stratocu due to cold
air advection is expected as the soundings do show that limited,
thin, lower level saturated area beneath a steep inversion aloft.
BUFKIT momentum transfer suggests guts around 40 knts possible late
this morning and early afternoon as the LLJ, moves across the state.
Morning clouds may prevent full mixing, but clearing is anticipated
by the afternoon. This should allow some gusts, but at that time,
the strongest winds aloft are already moving out. So, everything not
lining up perfect, but wind gusts to around 40 mph will still be
possible through the afternoon. An advisory may be needed. At
minimum a SPS will be issued to address the impacts of the windy day
expected.

Strong cold air advection will be expected today. The cold front is
expected to blast across Central Indiana this morning along with the
previously mentioned LLJ. 850mb temps near 8C early this morning
will fall to near -4C by 00Z. Thus steady, or slowly falling
temperatures through the 30s will be expected for most of the day.
Current temperatures early this morning in the 50s will likely be
the high temperatures for the calendar day and will fall into the
upper 30s around 12Z.

Tonight...

Colder and quiet weather will be expected tonight. Surface Low
pressure will remain over the eastern Great Lakes while high pressure
builds over the plains. A ridge axis extending east from the high is
expected to extend across Indiana. This will keep dry air and
subsidence in place within the lower levels. Aloft a quick westerly
flow remains in place. Some dynamics within that flow are suggested
to arrive toward 12Z Saturday, which could introduce some high
clouds aloft. Forecast soundings do suggest a dry column through the
night. Overall, expect a mostly clear and cold night. Given the cold
air advection, lows in the middle 20s will be expected.

&&

.LONG TERM (Saturday through Thursday)...
Issued at 215 AM EST Fri Feb 20 2026

Saturday...

Cold high pressure is expected to be west of Indiana on Saturday,
continuing to allow cold, northwest flow spilling across Indiana
from the northern plains. The upper flow through the day is expected
to be changeable with a trough deepening over the plains, poised to
push across our state on Sunday. Thus for now will keep things cold
and dry with highs near 40.

Sunday...

Our next best chance for precipitation will be on Sunday. The
previously mentioned upper trough is expected to push across
Indiana. Meanwhile the lingering surface low over the eastern Great
Lakes is suggested to push a trough axis across Indiana as the low
re-organizes and deepens off the east coast. Moisture will remain a
problem for this system as southerly flow never really develops and
dew points look to remain in the 20s. Forecast soundings do suggest
saturation but pwats are only around 0.30 inches. Soundings remain
below freezing, thus precipitation type will be snow, but due to
limited moisture, any amounts should be minimal. Best chances will
be across the northeast parts of the forecast area where the
combination of forcing and moisture appear maximized. Highs in
Sunday will only reach around 30.

Monday through Wednesday...

In the wake of the deepening and departed low pressure system off
the east coast, strong surface high pressure is expected to build
across Indiana through the first part of the work week. The broad
area of high pressure is expected to stretch from Ontario, across
Indiana to the Gulf Coast, providing dry but mainly cold weather.
Aloft during this time the upper pattern shifts, becoming highly
amplified, with strong ridging over the western United states and a
deep trough in place across the east coast. This will allow for NW
flow and lee Side subsidence across Indiana for Monday and Tuesday,
before the pattern begins to flatten on Wednesday. Of note, as the
high pushes east by Wednesday, stronger warm air advection is
suggested to begin, allowing highs that day to return to the upper
40s to near 50.

Wednesday Night and Tuesday...

A stronger upper trough is suggested to be pushing toward Indiana on
Wednesday night and into Thursday. This feature looks to be
accompanied by a surface low and cold front that will push across
Indiana. Thus chances for rain and perhaps a thunderstorm will be be
needed at those times.

&&

.AVIATION (06Z TAF Issuance)...
Issued at 1119 PM EST Thu Feb 19 2026

Impacts:

- Storms Exiting early in the TAF period.

- Very windy conditions this TAF period. Wind gusts to around 40 mph
will be possible on Friday.

- MVFR Cigs in the AM will improve to VFR in the afternoon.

Discussion:

Thunderstorms ahead of an approaching cold front will exit Central
Indiana early in the TAF Period. GOES19 shows a dry slot working
into Central Indiana from the southwest quickly, with mainly clear
skies expected during the first parts of the forecast period. As the
cold front arrives late this morning, cold air advection stratocu as
seen over MO is expected to arrive. Forecast soundings show
saturation within the lower levels through the late morning hours as
these features pass.

Meanwhile through the day, a strong lower level jet in excess of 50
knots is expected to push across Indiana through the day. Clearing
skies in the afternoon may allow for strong mixing and wind gusts
near 40 knts. Subsidence and ridging will build across the TAF sites
after 210000Z as the surface pressure gradient weakens. Thus lighter
winds and VFR conditions will be expected then.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Puma
LONG TERM...Puma
AVIATION...Puma
Hazardous weather outlook, Feb 19, 3:50 PM EST, 11 hours before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
350 PM EST Thu Feb 19 2026

INZ021-028>031-035>049-051>057-060>065-067>072-202100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
350 PM EST Thu Feb 19 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Scattered strong to severe thunderstorms are expected into the late
evening. Damaging winds, large hail and isolated tornadoes are all
possible. The threat exists for a strong tornado south of I-70 until
late evening.

Strong westerly wind gusts from 35-45 mph will develop across areas
north of I-70 late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong westerly wind gusts from 35-45 mph will continue through
early Friday afternoon across areas north of I-70.

Light snow is possible Saturday night into Sunday with little to no
accumulation expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected for this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Crosbie

In the hours before

Local storm report, Feb 19, 11:00 PM EST, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1100 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Hail             3 WNW Devore            39.45N 86.81W
02/19/2026  M1.00 Inch       Owen               IN   Public

            Time estimated from radar. Relayed via
            social media.

&&

AW
Local storm report, Feb 19, 11:04 PM EST, 3 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1104 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     Hail             5 W Greenwood           39.62N 86.20W
02/19/2026  E1.00 Inch       Johnson            IN   Public

            Time estimated from radar. Relayed via
            social media.

&&

AW
Local storm report, Feb 19, 11:05 PM EST, 3 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1105 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     Tstm Wnd Dmg     Spiceland               39.84N 85.44W
02/19/2026                   Henry              IN   Public

            Large tree downed. Time estimated from
            radar.

&&

AW
Local storm report, Feb 19, 11:08 PM EST, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1108 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     Tstm Wnd Gst     1 NW Spurgeons Corner   39.08N 86.16W
02/19/2026  M64 MPH          Brown              IN   Public

            A few tree branches snapped.

&&

AW
Local storm report, Feb 19, 11:11 PM EST, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1111 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     Tstm Wnd Dmg     Sullivan                39.10N 87.42W
02/19/2026                   Sullivan           IN   Trained Spotter

            Several large tree limbs downed across town.
            Time estimated from radar.

&&

AW
Local storm report, Feb 20, 1:20 AM EST, 1 hour 30 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Indianapolis IN
120 AM EST Fri Feb 20 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Hail             3 WNW Devore            39.45N 86.81W
02/19/2026  M1.00 Inch       Owen               IN   Public

            Time estimated from radar. Relayed via
            social media.

0612 PM     Hail             Terre Haute             39.47N 87.38W
02/19/2026  E0.25 Inch       Vigo               IN   Amateur Radio

            .

0623 PM     Hail             2 NW Linton             39.06N 87.18W
02/19/2026  M1.25 Inch       Greene             IN   Trained Spotter

            .

0625 PM     Hail             2 SW Monrovia           39.56N 86.51W
02/19/2026  E1.00 Inch       Morgan             IN   Amateur Radio

            Approximate location.

0630 PM     Hail             1 NE Vicksburg          39.10N 87.18W
02/19/2026  E0.50 Inch       Greene             IN   Public

            .

0630 PM     Hail             Linton                  39.04N 87.16W
02/19/2026  E1.50 Inch       Greene             IN   Public

            Delayed report.

0630 PM     Tstm Wnd Dmg     1 N Worthington         39.13N 86.98W
02/19/2026                   Greene             IN   Amateur Radio

            Delayed report. Time approximated by radar.
            Rough location...described as north of
            Worthington. Along US 231, several power
            poles were pushed over and left leaning to
            the east, but were not completely toppled.

0634 PM     Tstm Wnd Dmg     Carlisle                38.96N 87.40W
02/19/2026                   Sullivan           IN   Public

            Large tree down on car.

0635 PM     Hail             2 N Lake Hart           39.59N 86.43W
02/19/2026  E0.75 Inch       Morgan             IN   Public

            Report from mPING: Dime (0.75 in.).

0635 PM     Hail             2 NW Worthington        39.14N 86.99W
02/19/2026  M1.25 Inch       Greene             IN   Public

            Corrects previous hail report from 2 NW
            Worthington. Report from mPING: Half Dollar
            (1.25 in.).

0647 PM     Hail             5 E Freedom             39.19N 86.78W
02/19/2026  M0.50 Inch       Owen               IN   Public

            .

0647 PM     Hail             5 ESE Freedom           39.19N 86.78W
02/19/2026  E0.50 Inch       Owen               IN   Cocorahs

            .

0647 PM     Hail             5 W Greenwood           39.62N 86.20W
02/19/2026  E1.00 Inch       Johnson            IN   Public

            Time estimated from radar. Relayed via
            social media.

0700 PM     Hail             4 W Whitehall           39.15N 86.64W
02/19/2026  M1.00 Inch       Monroe             IN   Public

            Delayed report. Deck was covered with
            quarter inch stones with full one inch
            stones mixed in about 1 to 2 per square
            foot.

0701 PM     Tstm Wnd Gst     3 SW Whitehall          39.15N 86.62W
02/19/2026  M70 MPH          Monroe             IN   ASOS

            Bloomington Monroe County Airport.

0705 PM     Hail             1 SE Bloomington        39.15N 86.51W
02/19/2026  M1.50 Inch       Monroe             IN   Public

            Delayed report. Time estimated from radar.
            Report from mPING: Ping Pong Ball (1.50
            in.).

0705 PM     Tstm Wnd Dmg     2 WSW Whitehall         39.16N 86.61W
02/19/2026                   Monroe             IN   Broadcast Media

            Delayed report. Damage to Monroe County
            Humane Association at 791 S Fieldstone Blvd,
            Bloomington, IN.

0705 PM     Hail             3 SSE Beech Grove       39.68N 86.07W
02/19/2026  E0.50 Inch       Marion             IN   Cocorahs

            .

0706 PM     Hail             4 N Bloomington         39.22N 86.52W
02/19/2026  E0.75 Inch       Monroe             IN   Public

            Up to pea size hail covered the ground.
            Rough approximation of location that was
            described as north of Bloomington. Time
            estimated from radar.

0707 PM     Hail             2 NW Worthington        39.14N 86.99W
02/19/2026  E1.25 Inch       Greene             IN   Public

            Report from mPING: Half Dollar (1.25 in.).

0712 PM     Hail             3 SE Beech Grove        39.68N 86.06W
02/19/2026  M0.75 Inch       Marion             IN   Public

            Report from mPING: Dime (0.75 in.).

0713 PM     Hail             4 E Southport           39.65N 86.04W
02/19/2026  E0.75 Inch       Marion             IN   Public

            Report from mPING: Dime (0.75 in.).

0715 PM     Hail             2 SE Beech Grove        39.70N 86.06W
02/19/2026  E0.25 Inch       Marion             IN   Trained Spotter

            .

0719 PM     Hail             5 W New Palestine       39.71N 85.98W
02/19/2026  E0.75 Inch       Marion             IN   Public

            Report from mPING: Dime (0.75 in.).

0721 PM     Hail             Woodville Hills         39.15N 86.39W
02/19/2026  E1.25 Inch       Monroe             IN   Amateur Radio

            Corrects previous hail report from Woodville
            Hills.

0735 PM     Hail             Greenfield              39.80N 85.77W
02/19/2026  E0.75 Inch       Hancock            IN   Public

            Location...2 blocks south of Hancock
            Regional Hospital.

0742 PM     Hail             4 SE Anderson           40.05N 85.64W
02/19/2026  M1.00 Inch       Madison            IN   Amateur Radio

            .

0744 PM     Hail             2 W Greenfield          39.79N 85.80W
02/19/2026  M0.50 Inch       Hancock            IN   Public

            Report from mPING: Half-inch (0.50 in.).

0745 PM     Hail             Greenfield              39.79N 85.77W
02/19/2026  E1.00 Inch       Hancock            IN   Public

            Time estimated from radar.

0752 PM     Hail             2 SW Clifford           39.25N 85.89W
02/19/2026  M1.00 Inch       Bartholomew        IN   Public

            Report from mPING: Quarter (1.00 in.).

0804 PM     Hail             4 S Yorktown            40.12N 85.48W
02/19/2026  E0.25 Inch       Delaware           IN   Amateur Radio

            .

0817 PM     Tstm Wnd Dmg     Spiceland               39.84N 85.44W
02/19/2026                   Henry              IN   Public

            Large tree downed. Time estimated from
            radar.

0824 PM     Hail             Bloomington             39.17N 86.52W
02/19/2026  E0.25 Inch       Monroe             IN   Amateur Radio

            Trees were blown down...2 foot diameter
            rotten trees at Hickory Grove Apartments
            near Gifford Road and west of Curry Pike.
            Health trees of 1 1/2 to 2 feet in diameter
            were blown down at Highland Village
            Apartments near the same area.

0910 PM     Tstm Wnd Dmg     Sullivan                39.10N 87.42W
02/19/2026                   Sullivan           IN   Trained Spotter

            Several large tree limbs downed across town.
            Time estimated from radar.

0910 PM     Tstm Wnd Dmg     Sullivan                39.10N 87.42W
02/19/2026                   Sullivan           IN   Trained Spotter

            Several large tree limbs downed across town.
            Time estimated from radar.

0940 PM     Rain             1 SW Warren Park        39.77N 86.07W
02/19/2026  M1.94 Inch       Marion             IN   Public

            From late afternoon and evening storms
            today. No flooding issues seen in the area.

1027 PM     Tstm Wnd Gst     1 NW Spurgeons Corner   39.08N 86.16W
02/19/2026  M64 MPH          Brown              IN   Public

            A few tree branches snapped.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 7:01 PM ESTSpecial Weather StatementINDBoone29 min
Feb 19, 7:01 PM ESTTornado Warning Tornado observedConsiderable damage threatINDBrown, Monroe29 min
Feb 19, 7:21 PM ESTTornado WarningINDBartholomew, Brown, Johnson, Shelby39 min
Feb 19, 7:24 PM ESTSpecial Weather StatementINDClinton36 min
Feb 19, 7:29 PM ESTSpecial Weather StatementINDHancock31 min
Feb 19, 7:36 PM ESTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby39 min
Feb 19, 7:56 PM ESTTornado WarningINDBartholomew, Decatur, Shelby34 min
Feb 19, 8:12 PM ESTAreal Flood AdvisoryINDMorgan, Owen, Putnam3 hr
Feb 19, 8:12 PM ESTAreal Flood AdvisoryINDHancock, Marion3 hr
Feb 19, 8:12 PM ESTSevere Thunderstorm WarningINDHenry24 min
Feb 19, 8:14 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan31 min
Feb 19, 8:22 PM ESTSevere Thunderstorm WarningINDDecatur38 min
Feb 19, 8:39 PM ESTSevere Thunderstorm WarningINDSullivan, Vigo51 min
Feb 19, 10:23 PM ESTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Jackson37 min
Feb 20, 4:23 AM ESTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clinton, Delaware and 21 more14 hr

Nearby

River Flood Warnings in Indiana, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.